# SDR HNAA2014061600181

- Difficulty date: June 16, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 45,267 hours, 54,627 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826891
- Condition: Corroded
- Location: Propeller Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERING INTERMITTENTLY DURING FLIGHT.  FOUND ALL HEATER LEADS ON NR 1 PROPELLER CORRODED. R & R ALL HEATER LEADS IAW MM 61-10-00 AND BRUSH BLOCK.  GROUND RAN . OPS CHECKED GOOD. ACFT OK FOR SERVICE.
